Geometric conditions of differentiability for a regular locally Lipschitz function

Shi Shuzhong, Wang Bingwu

Acta Mathematica Sinica ›› 1998, Vol. 14 ›› Issue (2) : 209-222.

PDF(178 KB)
PDF(178 KB)
Acta Mathematica Sinica ›› 1998, Vol. 14 ›› Issue (2) : 209-222. DOI: 10.1007/BF02560208
Articles

Geometric conditions of differentiability for a regular locally Lipschitz function

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematica Sinica, 1998, 14(2): 209-222 https://doi.org/10.1007/BF02560208

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(178 KB)

Accesses

Citation

Detail

Sections
Recommended

/